# SDR 2007UALA01898

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: 20UAÊ
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 33,311 hours, 4,081 cycles
- Engine: Pwa PW4056
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID STATUS POSSIBLE BLOWN TIRE ON T/O.  NR 5 BRAKE SHOWING A FAULT.   [07-27-07]   AFTER CONSIDERABLE TROUBLESHOOTING, IDENTIFIED BAD NR 5 ANTI-SKID TRANSDUCER.  REPLACED LEFT BODY GEAR NR 5 ANTI-SKID TRANSDUCER PER MM 32-42-04-401. TESTED TRANSDUCER PER MM 32-42-04-401. BAD FROM STOCK.  ROBBED AIRCRAFT 8127 KNOWN GOOD TRANSDUCER AND REPLACED PER MM32-42-04 PG401 AND PERFORMED WHEEL SPIN UP TEST.GRD CHECKED OK.
